Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

V quick q about microgynon 30 and "periods"

(11 Posts)
mindalina Wed 20-Aug-08 09:37:29

Just wondered how long after taking the last pill in the pack does the bleeding normally start?

Have been taking the pill for three months now - first month had bleed literally the day after I took my last pill, second month lost the last pill in the pack so started third straight away, and this month took last pill on Saturday and still no bleeding.

Is it time to panic now? Or is my period likely to turn up in a couple of days?

(Freaking out cos DP mentioned the other day that maybe we could think about having another baby "sometime soon - but fgs not yet so keep taking that pill" - talk about timing)

PinkChick Wed 20-Aug-08 09:38:31

i have my period about 4-5 days after finishing back and it then (well it did this time, hadnt before) carries on 1-2 days afterwards.

mindalina Wed 20-Aug-08 09:45:36

Thanks PinkChick I did feel PMTish - was v snappy and short tempered yesterday so expected to come on this morning tbh, but obv no period and now just confusing myself. ARGH I hate waiting for things anyway and I have a job interview this morning, I can just see my period coming while I'm in there or something terrible :S

loopylou6 Wed 20-Aug-08 09:48:34

i had my period the next day after finishing the pack, but if you have messed up then it could take a few days maybe even longer to get back to normal, just make sure you use condoms for a couple of weeks

AMumInScotland Wed 20-Aug-08 09:56:09

About 4 days for me.

I assume when you lost the pill, there was no gap - ie you took the 20 from the first pack then 21 from the next without any missed days? If so (and you've not been very late taking them or had D&V or anything) then there's no reason to think you could be pg.

Some people do just miss a bleed with combined pills now and then, so don't worry and you'll probably have one in the next break.

2point4 Wed 20-Aug-08 10:43:27

When I first started taking Microgynon, my period started 2 days after the last pill, like clockwork for years. Had a break having 2 DCs and now find it starts 4-5 days after and only lasts a couple of days.

2point4 Wed 20-Aug-08 10:43:36

When I first started taking Microgynon, my period started 2 days after the last pill, like clockwork for years. Had a break having 2 DCs and now find it starts 4-5 days after and only lasts a couple of days.

mindalina Wed 20-Aug-08 13:07:57

Thanks for all your replies

No there was no gap between the second adn third packets - took first pill of 3rd pack on the day I should have taken last pill of 2nd pack. There have been a couple of days where I've taken it late and I have actually been sick once this month.

But am starting to feel like period is literally about to arrive anyway, and it's good to know it's normal for it to take a few days after taking the last pill. Thanks again for putting my mind at rest

PinkChick Wed 20-Aug-08 15:30:57

hi again, this time i was on period, i hadnt had one in 3 months as i take microgynon consecutivly for 2 / 3 months, think this does delay period, so this will be why its taking longer this time!..although..even though i started new pack a week gone saturday, i do STILL feel period heavy??..may be those combined with new tabs tho??..but dont worry, it is normsmile

emma1977 Wed 20-Aug-08 17:47:46

Totally normal to have a delay of a few days before your withdrawal bleed arrives.

Don't panic just yet.

heymammy Wed 20-Aug-08 18:04:58

same here so shouldn't worry just yet. I normally take last pill on Wed night and bleeding usually starts late Sat/Sun. It then carries over a couple of days after I have started a new pack which is a bit hmm.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now